# SDR DL738060761

- Difficulty date: September 18, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 14,866 hours, 6,351 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38401605
- Part serial: P5745
- Condition: Failed
- Location: Apu
- Part time: 7,723 hours, 11,255 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: T
- Precautionary procedure: D

## Discrepancy

APU HAD AUTO SHUTDOWN ON TAXI. APU REPLACED IN ATL.  APU S/N P-5745 RECEIVED IN DEPT. 286 9/18/06.  INITIAL VISUAL INSPECTION REVEALED 1ST STAGE TURBINE WHEEL FAILURE, WITH PIECE OF MATERIAL EXITING TURBINE BEARING HOUSING AT 10 O'CLOCK POSITION. TURBINE FAILURE DUE TO 1ST STAGE TURBINE WHEEL POST SEPARATION. NO DAMAGE TO APU WELL ON AIRCRAFT.
